# SDR SWAA2013120923084

- Difficulty date: December 6, 2013
- Submitted: December 10, 2013
- Operation: Air carrier
- Aircraft: N523SW
- Make and model: Boeing 737-5H4
- Aircraft serial: 26565
- Aircraft time: 65,879 hours, 62,001 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 3005931
- Condition: Unsecure
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT OVER WING EMERGENCY EXIT LIGHT LENS OVER DOOR FELL OFF.  REPAIRED LENS IAW MM.
